Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Corrigenda: ["Shrunken Estimators in Discriminant and Canonical Variate Analysis" and "Goodness of Link Tests for Generalized Linear Models"]

Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 29, No. 2 (1980), p. 229
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2986318
Stable URL: http://www.jstor.org/stable/2986318
Page Count: 1
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]